... experiencing a increase in migraine
5 Jan 2012
Headaches are a reported side effects of the med Ethinyl Estradiol/Norethindrone, maybe taking to your gynecologist would be more helpful, migraines as side effects have not been reported.
However, meds react differently to different individuals, take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I started out taking the Femcon FE then they switched it to the Zeosa which I saw was a generic for the Femcon now they changed it to the Zenchent ...
1 answer • 29 Jan 2012
2 answers • 19 Jul 2013
I forgot to take my pill for two days and then took 3 on one day. I then got signs and symptoms of getting my period (one week early). After going to ...
1 answer • 4 Feb 2015
I am sexually active but we use condoms in addition. I'm experiencing brown discharge a week before expected period is this normal?
1 answer • 29 Jul 2015
Ethinyl Estradiol/Norethindrone - I've been with the same guy for several years now so of course we?
... are sexually active. I usually make him pull out once he is about to finished but recently he has not. How effective is gildess fe 1-20 1 mg-20m ...
0 answers • 17 days ago